# SDR FDEA201608152892

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 63,691 hours, 23,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R17125
- Condition: Empty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DEPLOYED ACCIDENTALY.   FOUND L1 ESCAPE SLIDE NOT DEPLOYED.  PERFORMED CREW DEBRIEF AND COMFIRMED THAT L1 SLIDE WAS NOT   DEPLOYED.  INSPECTED L1 PASSANGER DOOR ESCAPE SYS CHECKED IAW AMM 25-66-01-6.FOUND SLIDE OK.  FOUND L1 DOOR EMERGENCY POWER RESERVOIR EMPTY.  REMOVED AND INSTALLED  L1 PASSENGER DOOR EMERGENCY POWER RESERVOIR IAW AMM 52-11--30-4 AND CHECKED IAW AMM 52-11-30-6. SYS OK.
